I had filler injected under eyes and should last a year (Photo)

I had emergency surgery a week later and was pumped with fluids, I have puffiness under one eye that has not gone away, will it ?is this normal? its so noticeable, its been 2 yrs 7/14

Doctor Answers 7

Puffiness

Thank you for your question. Juvederm is not the appropriate filler to be used in the tear trough area as it attracts a lot water and causes edema. The best filler for this area is Restylane as it is thinner filler and attracts less water. Typically, I use cannulas for this area for safety and less bruising. I recommend following up with your injector as he/she may want to dissolve the filler with hyaluronidase. Best of Luck!



Summit Emergency Medicine Physician
5.0 out of 5 stars 46 reviews

Puffiness

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question. Juvederm is not the appropriate filler to be used in the tear trough area as it attracts a lot water and causes edema. The best filler for this area is Restylane as it is thinner filler and attracts less water. Typically, I use cannulas for this area for safety and less bruising. I recommend following up with your injector as he/she may want to dissolve the filler with hyaluronidase. Best of Luck!



Summit Emergency Medicine Physician
5.0 out of 5 stars 46 reviews

Puffiness

I would recommend an examination and see if you are a candidate for tear trough fillers. Make sure you find a reputable injector.

Puffiness

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would recommend an examination and see if you are a candidate for tear trough fillers. Make sure you find a reputable injector.

Puffiness after emergency surgery

Hopefully the emergency surgery went well and you're doing well otherwise. If the puffiness around your eye is still a problem, a doctor may need to dissolve the excess filler.

Puffiness after emergency surgery

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hopefully the emergency surgery went well and you're doing well otherwise. If the puffiness around your eye is still a problem, a doctor may need to dissolve the excess filler.

Puffiness under eyes

I would recommend you have a consult who has experience with tear trough injections and can dissolve the filler for you with hyaluronidase.

Sumit Bapna, MD
Columbus Facial Plastic Surgeon
5.0 out of 5 stars 50 reviews

Puffiness under eyes

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would recommend you have a consult who has experience with tear trough injections and can dissolve the filler for you with hyaluronidase.

Sumit Bapna, MD
Columbus Facial Plastic Surgeon
5.0 out of 5 stars 50 reviews

Puffiness 2 years after Juvederm to tear troughs.

This is a too familiar story. This is why Juvederm is not the right choice for this area. It should be dissolved with hyaluronidase. See link.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.8 out of 5 stars 45 reviews

Puffiness 2 years after Juvederm to tear troughs.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This is a too familiar story. This is why Juvederm is not the right choice for this area. It should be dissolved with hyaluronidase. See link.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.8 out of 5 stars 45 reviews

I had filler injected under eyes and should last a year

Thank you for sharing your question and I am sorry to hear of your filler issues.  By two years your JVD should have dissolved but if you feel persistent filler you can have it dissolved with hyaluronidase.  See your injector for an in-person examination to determine the cause of your puffiness and to discuss treatment options.  Best wishes.

I had filler injected under eyes and should last a year

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for sharing your question and I am sorry to hear of your filler issues.  By two years your JVD should have dissolved but if you feel persistent filler you can have it dissolved with hyaluronidase.  See your injector for an in-person examination to determine the cause of your puffiness and to discuss treatment options.  Best wishes.

Edema Under the Eyes

There may be a medical problem associated with your under eye condition.  I would consult your internist first for a complete medical evaluation.  In the future you can consider Belotero or Restylane by an expert under the eyes. Best, Dr. Green

Edema Under the Eyes

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

There may be a medical problem associated with your under eye condition.  I would consult your internist first for a complete medical evaluation.  In the future you can consider Belotero or Restylane by an expert under the eyes. Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.